RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 1, Pages 20–23 (Mi mz3)  

This article is cited in 2 scientific papers (total in 2 papers)

Integrability of the Problem of the Motion of a Cylinder and a Vortex in an Ideal Fluid

A. V. Borisova, I. S. Mamaevb

a Institute of Computer Science
b Udmurt State University

Abstract: In this paper, we obtain a nonlinear Poisson structure and two first integrals in the problem of the plane motion of a circular cylinder and $N$ point vortices in an ideal fluid. This problem is a priori not Hamiltonian; specifically, in the case $N= 1$ (i.e., in the problem of the interaction of a cylinder with a vortex) it is integrable.

DOI: https://doi.org/10.4213/mzm3

Full text: PDF file (383 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:1, 19–22

Bibliographic databases:

UDC: 517.598
Received: 04.07.2002

Citation: A. V. Borisov, I. S. Mamaev, “Integrability of the Problem of the Motion of a Cylinder and a Vortex in an Ideal Fluid”, Mat. Zametki, 75:1 (2004), 20–23; Math. Notes, 75:1 (2004), 19–22

Citation in format AMSBIB
\Bibitem{BorMam04}
\by A.~V.~Borisov, I.~S.~Mamaev
\paper Integrability of the Problem of the Motion of a Cylinder and a Vortex in an Ideal Fluid
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 1
\pages 20--23
\mathnet{http://mi.mathnet.ru/mz3}
\crossref{https://doi.org/10.4213/mzm3}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2053146}
\zmath{https://zbmath.org/?q=an:1107.37046}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 1
\pages 19--22
\crossref{https://doi.org/10.1023/B:MATN.0000015018.63296.ce}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220006100003}


Linking options:
  • http://mi.mathnet.ru/eng/mz3
  • https://doi.org/10.4213/mzm3
  • http://mi.mathnet.ru/eng/mz/v75/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Borisov A.V., Mamaev I.S., Ramodanov S.M., “Coupled Motion of a Rigid Body and Point Vortices on a Two-Dimensional Spherical Surface”, Regular & Chaotic Dynamics, 15:4–5 (2010), 440–461  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Borisov A. Mamaev I., “Rigid Body Dynamics”, Rigid Body Dynamics, de Gruyter Studies in Mathematical Physics, 52, Walter de Gruyter Gmbh, 2019, 1–520  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:199
    Full text:56
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019